# SDR ASOA201001839

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 24,852 hours, 21,009 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD MISSING ON AIRSTAIR DOOR.  REPLACED EXIT PLACARD ON ASD IAW CRJ200AMM 11-30-02.
